# SDR CALA2022091402359

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D53370908200
- Condition: Cracked
- Location: Fr 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSURE DECK MEMBRANE UPPER SURFACE ON OPEN FASTENER HOLE 5 INCH OUTBOARD FROM BEAM -Y1292, CRACK DIRECTION IS 12 OCLOCK IN FWD CARGO COMPARTMENT  (1 EA) SEE AEROMAN NON ROUTINE 2022-343338 LATEST REVISION OF EC5311-02882 ON OR BEFORE AIRCRAFT REACHES (WICHEVER COMES FIRST) BUT BEFORE REACHES 66000 TOTAL FLIGHT 68823 TOTALFLIGHT CYCLES OR 155258 TOTAL FLIGHT HOURS (WHICHEVE CYCLES OR 152000 TOTAL FLIGHT HOURS (WICHEVER COMES FIRST) FOR R COMES FIRST) PLANNING TO CONTACT ENGINEERING AFTER AIRCRAFT THE INSPECTION REQUIREMENTS OF PART 2 OF LATEST REVISION OF EC5 REACHES 65000 TOTAL FLIGHT CYCLES OR 148000 TOTAL FLIGHT HOURS 311-02882 PERFORMED SCEPTRE ENTRY ON LOG PAGE 9506764. PERFORMED INTERIM REPAIR ON CRACKED HOLES (5 PLACES) ON FR36RH PRESSURE PANEL IAW EA#53-0366-22 COVER (RO) AND EC/RA #5311-028 82. THIS REPAIR IS CATEGORY B ACCOMMPLIOSH INSPECTION REQUIREME NTS OF FR36RH PRESSURE PANEL REPAIRED AREA AS PER PART 2 OF ADD EMP:V938997 -02882. ACCOMPLISH INSPECTION REQUIREMENTS OF FR36RH PRESSURE RE OR BEFORE AIRCRAFT REACHES 68,823 TOTAL FLIGHT CYCLES OR 155,258 E REPAIR ACCOMPLISHED IN PART 1 OF THE LATEST REVISION OF EC5311 PAIRED AREA AS PER PART 2 OF LATEST REVISION OF EC5311-02882 ON TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST) REF EC5311-02882. TH -02882 IS ACCOMPLISHED INTERIM REPAIR ON 5 EA. CRACKED FASTENER HOLES ON F R36 PRESSURE DECK MEMBRANE UPPER SURFACE PER PART1 REF ECRA 5311 ADD EMP:V939197 ACCOMPLISH INSPECTION REQUIREMENTS OF FR
